MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT 4FR SL PWERML; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT 4FR SL PWERML; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeq1272 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "i was placing a ml and after cannulating the vein with the stylus needle and getting blood return, the guidewire would not pass thru the hub of the stylus.I had to abort and stick the patient a second time with the angiocath in the kit.The wire passed without incident and the line was placed successfully.After the procedure i went back to the stylus and tried several things trying to thread the wire thru it.I believe there was a burr or lip of metal at the hub that obstructed the passage of the wire.¿ it was reported the device was discarded.Add info rcvd 05/11/2021: date of occurrence: 05/07/2021 placement info: n/a.Was there patient harm reported?: no.

Brand Name
DOT 4FR SL PWERML
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11931556
Report Number3006260740-2021-02136
Device Sequence Number4491269
Product Code PND
UDI-Device Identifier00801741185199
UDI-Public(01)00801741185199
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPP4154108DGPX
Device Lot NumberREEQ1272
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;